Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 255, NWS Jackson, MS

July 3, 2015Issaquena County, Sharkey County, Yazoo County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 3, 2015, 7:39 PM CDT for Issaquena County, Sharkey County, Yazoo County, Mississippi. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2015, 7:39 PM CDT (00:39 UTC)
Expired
Jul 3, 2015, 8:30 PM CDT
In force
51 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Issaquena County, MS, Sharkey County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 70 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2603 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2603 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

965 
WUUS54 KJAN 040039
SVRJAN
MSC055-125-163-040130-
/O.NEW.KJAN.SV.W.0255.150704T0039Z-150704T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
739 PM CDT FRI JUL 3 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
  CENTRAL YAZOO COUNTY IN CENTRAL MISSISSIPPI...
  SOUTHEASTERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 830 PM CDT

* AT 739 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR BENTON TO NEAR VALLEY PARK...MOVING EAST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BENTON...VAUGHAN...MYRLEVILLE...LITTLE YAZOO...PHOENIX...TINSLEY...
  BENTONIA AND SATARTIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3272 9092 3286 9020 3282 9002 3275 9004
      3257 9048 3258 9065 3259 9066 3259 9069
      3262 9069 3262 9072 3258 9073 3258 9077
TIME...MOT...LOC 0039Z 281DEG 19KT 3280 9029 3267 9082 

HAIL...1.00IN
WIND...60MPH
 
$$

DL
2 follow-up statements
510 
WWUS54 KJAN 040057
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
757 PM CDT FRI JUL 3 2015

MSC055-125-040107-
/O.CAN.KJAN.SV.W.0255.000000T0000Z-150704T0130Z/
ISSAQUENA MS-SHARKEY MS-
757 PM CDT FRI JUL 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ISSAQUENA AND
SOUTHEASTERN SHARKEY COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3275 9070 3276 9069 3283 9021 3282 9002
      3275 9004 3257 9048 3258 9065 3259 9066
      3259 9069 3269 9071 3266 9069 3267 9066
      3269 9066 3271 9071 3275 9072
TIME...MOT...LOC 0057Z 281DEG 19KT 3278 9019 3265 9072 

$$

MSC163-040130-
/O.CON.KJAN.SV.W.0255.000000T0000Z-150704T0130Z/
YAZOO MS-
757 PM CDT FRI JUL 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL YAZOO COUNTY...

AT 757 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BENTON TO 8 MILES EAST OF VALLEY PARK...MOVING
EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
VAUGHAN...MYRLEVILLE...LITTLE YAZOO...PHOENIX...TINSLEY...BENTONIA
AND SATARTIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3275 9070 3276 9069 3283 9021 3282 9002
      3275 9004 3257 9048 3258 9065 3259 9066
      3259 9069 3269 9071 3266 9069 3267 9066
      3269 9066 3271 9071 3275 9072
TIME...MOT...LOC 0057Z 281DEG 19KT 3278 9019 3265 9072 

HAIL...1.00IN
WIND...60MPH
 
$$

DL
363 
WWUS54 KJAN 040109
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
809 PM CDT FRI JUL 3 2015

MSC163-040130-
/O.CON.KJAN.SV.W.0255.000000T0000Z-150704T0130Z/
YAZOO MS-
809 PM CDT FRI JUL 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHERN YAZOO COUNTY...

AT 808 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF MYRLEVILLE TO NEAR PHOENIX...MOVING
EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MYRLEVILLE...LITTLE YAZOO...TINSLEY...BENTONIA AND SATARTIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3257 9055 3267 9064 3283 9017 3283 9016
      3275 9004 3257 9048
TIME...MOT...LOC 0108Z 289DEG 26KT 3272 9016 3262 9052 

HAIL...1.00IN
WIND...60MPH
 
$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:58 PM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jul 3, 3:58 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CDT FRI JUL 3 2015

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...IT HAS BEEN A QUIET
DAY FOR THE MOST PART WITH MUCH OF THE RAIN AND STORMS REMAINING
NORTH OF MY CWA. THIS HAS CAUSED SIGNIFICANT FLOODING ISSUES ACROSS
PORTIONS OF NORTHERN MS WHILE FURTHER SOUTH THERE HAS YET TO BE ANY
RAIN. THIS IS IN ASSOCIATION WITH A STALLED FRONTAL BOUNDARY NORTH OF
THE REGION AND STORMS HAVE BEEN TRAINING THROUGH THE DAY IN MOSTLY
UNIDIRECTIONAL FLOW. AS DISTURBANCES ROTATE IN THE UPPER FLOW IN THE
BASE OF THE UPPER TROUGH...ADDITIONAL STORMS HAVE BEEN ABLE TO PUSH
TO SOUTHEAST FROM GENERALLY THE ARKLATEX REGION AND ARE NOW MOVING
INTO THE NORTH AND NORTHWESTERN SECTIONS OF MY CWA. THEY ARE MOVING
INTO AN ENVIRONMENT WITH DECENT LOW LEVEL LAPSE RATES...SHEAR AND
INSTABILITY. THIS HAS ALLOWED SOME TO BECOME STRONG TO SEVERE WITH
WIND GUSTS AND SOME HAIL BEING THE PRIMARY RISKS. AS THIS ACTIVITY
CONTINUES TO SWING SOUTH AND EAST THIS AFTERNOON AND EVENING...GLOBAL
AND HI-RES MODELS INDICATE THAT ANOTHER DISTURBANCE WILL MOVE SOUTH
LATER TONIGHT AND THIS ONE COULD STALL ACROSS A PORTION OF THE AREA.
MODELS ARE IN GENERAL AGREEMENT THAT THIS COULD LEAD TO POTENTIAL FOR
FLOODING IN LOCATIONS ALONG AND NORTH OF I-20 THROUGH TONIGHT. PW
VALUES ARE SHOWN TO BE NEAR 2 INCHES ACROSS NORTHERN AREAS...336-340K
THETA-E AIR...STRONG MOISTURE TRANSPORT INTO THE REGION AND...IN
UNIDIRECTIONAL FLOW AND VERY WEAK CORFIDI VECTORS...THIS COULD LEAD
TO SOME LOCALIZED HEAVY RAIN OF 2-3 INCHES(OR POTENTIALLY GREATER IN
SOME LOCATIONS)/FLOODING ISSUES ESPECIALLY GIVEN ANY STORMS THAT
BACKBUILD/TRAIN ACROSS THE REGION. LIMITED RISK AREAS IN THE HWO AND
GRAPHICS SEEM REASONABLE AND HAVE LEFT THEM IN TACT.

THE MILLION DOLLAR QUESTION IS WHAT WILL THE WEATHER BE ON
INDEPENDENCE DAY. UNFORTUNATELY...IT WONT BE NEARLY AS NICE AS IT
WAS LAST YEAR WHEN A COLD FRONT CAME THROUGH AND BROUGHT UNSEASONABLY
DRIER AIR INTO THE REGION. IN THIS RATHER COMPLEX...NORTHWEST FLOW
REGIME...IT REALLY IS HARD TO PINPOINT JUST WHAT IS GOING TO EVOLVE.
IF THE EXPECTED BAND OF SHOWERS/STORMS DEVELOPS LATER TONIGHT...THIS
COULD LINGER INTO EARLY TOMORROW. HI- RES MODELS SEEM TO INDICATE
THAT THIS WILL SLOWLY SAG SOUTH THROUGH THE DAY TOMORROW AND AFFECT
SOUTHERN SECTIONS OF THE CWA DURING THE AFTERNOON AND EVENING
HOURS...WHICH IS CERTAINLY NOT GOOD NEWS FOR FIREWORKS AND OUTDOOR
ACTIVITIES. IT IS LIKELY BEST TO SAY THAT BOTH THE GFS AND ECMWF SHOW
ANOTHER DISTURBANCE MOVING THROUGH THE REGION AND THIS WILL LIKELY
COMBINE WITH ANY DAYTIME HEATING/OUTFLOW BOUNDARIES/DIFFERENTIAL
HEATING BOUNDARIES/MOIST AIRMASS TO PRODUCE ADDITIONAL SHOWERS AND
THUNDERSTORMS PARTICULARLY DURING THE LATER AFTERNOON AND EVENING
HOURS. THERE IS THE RISK FOR ANY OF THESE STORMS TO BECOME STRONG TO
SEVERE WITH LIGHTNING AND DAMAGING WIND GUSTS TO BE THE PRIMARY
CONCERNS. IT IS BEST FOR RESIDENTS TO KEEP UPDATED WITH THE LATEST
WEATHER INFORMATION ESPECIALLY WHEN PLANNING TO BE OUTDOORS.

TEMPERATURES DURING THIS PERIOD WILL BE A LITTLE BELOW NORMAL AS
CLOUDS AND RAIN SHOULD KEEP SOME AREAS...MOSTLY IN THE NORTH...INTO
THE LOWER TO MID 80S. OUTSIDE OF STORMS...TEMPERATURES DURING THE DAY
WILL REACH INTO THE UPPER 80S AND LOWER 90S.

.LONG TERM...SUNDAY THROUGH NEXT WORK WEEK...ANOMALOUSLY SUPPRESSED
UPPER LEVEL TROUGHING FOR EARLY JULY (AND THE ATTENDANT SAGGING
FRONTAL ZONE IN OUR REGION) WILL FINALLY LIFT BACK TO THE NORTH
LATER MONDAY INTO MONDAY NIGHT. HOWEVER...BEFORE THE REGIME
CHANGES...EXPECT A GOOD DEAL OF SHOWERS AND THUNDERSTORMS SUNDAY AND
SUNDAY NIGHT (AND THEN BECOMING INCREASINGLY FOCUSED IN NORTHERN AND
EASTERN ZONES ON MONDAY). THESE PERIODS WILL HAVE TO BE WATCHED FOR
HAZARDOUS WEATHER THREAT ALTHOUGH WIND SHEAR AND MOISTURE TRANSPORT
WILL BE DECLINING BY THIS POINT AND THUS THE CONFIDENCE OF ANY
SEVERE STORMS OR FLOODING PROBLEMS IS TOO LOW TO INCLUDE IN THE HWO
QUITE YET. OF COURSE THE CLOUDS AND SHOWERS WILL KEEP TEMPERATURES
DOWN BELOW NORMAL IN MOST AREAS ON SUNDAY ALTHOUGH HEAT WILL BE
TRYING TO INCREASE FROM THE SOUTHWEST ON MONDAY.

MODEL AGREEMENT ON INCREASED SUBTROPICAL RIDGING INFLUENCE FOR
TUESDAY THROUGH THE REMAINDER OF NEXT WORK WEEK IS NOW PRETTY GOOD.
THERE ARE STILL UNCERTAINTIES ON HOW MUCH AFTERNOON SHOWER AND
THUNDERSTORM ACTIVITY WILL OCCUR DESPITE RIDGE SUPPRESSION...BUT THE
CONSENSUS IDEA IS THAT PRECIPITATION OVER THIS PERIOD WILL BE BELOW
AVERAGE. FORTUNATELY...MOIST SOILS IN MANY AREAS WILL WORK AGAINST
TEMPERATURES SPIKING UPWARDS QUICKLY IN REACTION TO THE CHANGING
WEATHER REGIME. HOWEVER...EXPECT HEAT TO BUILD GRADUALLY THROUGH THE
MID TO LATE WEEK WITH PLENTY OF HUMIDITY TO PUSH PEAK AFTERNOON HEAT
INDEX VALUES UP TO NEAR THE CENTURY MARK. /BB/

&&

.AVIATION...MAINLY VFR CONDITIONS THIS AFTERNOON AT THE TAF SITES.
EXPECT THUNDERSTORMS TO SPREAD EAST-SOUTHEAST INTO THE AREA LATE THIS
AFTERNOON INTO THE EVENING WITH ADDITIONAL ACTIVITY OVERNIGHT. STORMS
WILL CAUSE LOCAL REDUCTIONS IN CIGS AND VSBY. /SW/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  85  70  87 /  77  63  60  60
MERIDIAN      71  85  68  87 /  72  70  62  59
VICKSBURG     74  85  71  88 /  69  67  58  58
HATTIESBURG   74  87  71  87 /  27  53  55  61
NATCHEZ       74  86  71  89 /  33  68  58  56
GREENVILLE    73  85  70  89 /  97  66  56  60
GREENWOOD     73  85  70  87 /  97  63  51  58

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/BB/SW
Hazardous weather outlook, Jul 3, 2:01 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
201 PM CDT FRI JUL 3 2015

ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-041915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-
201 PM CDT FRI JUL 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND NORTH
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL IMPACT THE AREA LATE THIS
AFTERNOON INTO TONIGHT. A FEW OF THE STORMS COULD BE SEVERE MAINLY
THIS EVENING. THE HAZARDS INCLUDE WIND GUSTS TO 60 MPH AND HAIL UP TO
QUARTER SIZE.

HEAVY RAIN IS ALSO POSSIBLE ACROSS THE AREA TONIGHT. LOCALLY 2 TO 3
INCHES COULD CAUSE SOME FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

LAZ015-016-023>026-MSZ043-047>066-072>074-041915-
RICHLAND-MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-WARREN-HINDS-
RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-
JASPER-CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
201 PM CDT FRI JUL 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

2

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
 SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN
 FLOODING. LIMITED...FLOODING POSSIBLE.

In the hours before

Special weather statement, Jul 3, 6:25 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT FRI JUL 3 2015

MSZ032-033-038-040000-
OKTIBBEHA MS-WINSTON MS-CHOCTAW MS-
625 PM CDT FRI JUL 3 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WINSTON...
SOUTHWESTERN OKTIBBEHA AND SOUTHEASTERN CHOCTAW COUNTIES THROUGH 700
PM CDT...

AT 625 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
SOUTH OF ACKERMAN...OR 7 MILES NORTH OF LOUISVILLE...MOVING EAST AT
25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BETHEDEN AROUND 645 PM CDT.
  CRAIG SPRINGS AROUND 650 PM CDT.

LAT...LON 3316 8917 3329 8917 3338 8881 3317 8881
TIME...MOT...LOC 2325Z 260DEG 23KT 3323 8910

DL
Special weather statement, Jul 3, 6:38 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
638 PM CDT FRI JUL 3 2015

MSZ035-042-040030-
YAZOO MS-HUMPHREYS MS-
638 PM CDT FRI JUL 3 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HUMPHREYS AND
NORTHWESTERN YAZOO COUNTIES UNTIL 730 PM CDT...

AT 637 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF YAZOO CITY...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  YAZOO CITY AROUND 705 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EDEN.

LAT...LON 3300 9031 3288 9031 3287 9060 3298 9055
      3299 9045 3301 9033
TIME...MOT...LOC 2337Z 260DEG 14KT 3291 9053

DL
Local storm report, Jul 3, 6:50 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
650 PM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             2 NNW VERNON            33.01N 88.95W
07/03/2015  E1.75 INCH       WINSTON            MS   BROADCAST MEDIA

            GOLF BALL SIZE HAIL AROUND 6 MILES NORTH OF NANIH WAIYA.
            REPORT AND PICTURE RELAYED VIA SOCIAL MEDIA.

&&

DCOX
Special weather statement, Jul 3, 7:09 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
709 PM CDT FRI JUL 3 2015

MSZ029-030-032-033-040100-
OKTIBBEHA MS-WEBSTER MS-CLAY MS-CHOCTAW MS-
709 PM CDT FRI JUL 3 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WEBSTER...
OKTIBBEHA...CLAY AND NORTHEASTERN CHOCTAW COUNTIES THROUGH 800 PM
CDT...

AT 708 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR MANTEE TO NEAR SHERWOOD...AND
MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
STARKVILLE...WEST POINT...MONTPELIER...MABEN...MATHISTON...PHEBA...
GRIFFITH...MULDROW...CUMBERLAND...SHERWOOD...PALO ALTO AND TIBBEE.

LAT...LON 3351 8864 3350 8867 3343 8867 3345 8920
      3374 8905 3374 8904 3375 8903 3376 8893
      3381 8893 3381 8872 3368 8872 3368 8856
TIME...MOT...LOC 0008Z 260DEG 32KT 3382 8894 3349 8909

DL
Special weather statement, Jul 3, 7:24 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
724 PM CDT FRI JUL 3 2015

MSZ040-041-040100-
ISSAQUENA MS-SHARKEY MS-
724 PM CDT FRI JUL 3 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ISSAQUENA AND SOUTHERN
SHARKEY COUNTIES UNTIL 800 PM CDT...

AT 724 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER ONWARD...OR 8 MILES NORTHWEST OF VALLEY PARK...MOVING EAST AT 30
MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VALLEY PARK...FITLER AND ONWARD.

LAT...LON 3269 9109 3272 9105 3274 9109 3278 9108
      3280 9072 3275 9070 3276 9073 3273 9074
      3271 9070 3266 9073 3264 9071 3262 9071
      3262 9072 3258 9073 3260 9101 3262 9100
      3265 9102 3261 9105 3261 9110
TIME...MOT...LOC 0024Z 271DEG 27KT 3270 9098

DL
Special weather statement, Jul 3, 7:29 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
729 PM CDT FRI JUL 3 2015

MSZ042-040115-
YAZOO MS-
729 PM CDT FRI JUL 3 2015

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL YAZOO COUNTY THROUGH 815
PM CDT...

AT 729 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM BENTON TO 7 MILES SOUTH OF HOLLY
BLUFF...AND MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
YAZOO CITY...BENTON...VAUGHAN...MYRLEVILLE...LITTLE YAZOO...TINSLEY
AND SATARTIA.

LAT...LON 3275 9074 3275 9070 3277 9069 3288 9027
      3281 9002 3279 9002 3261 9055 3267 9067
      3269 9066 3270 9068 3271 9071 3273 9074
TIME...MOT...LOC 0029Z 282DEG 18KT 3284 9027 3271 9069

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:09 PM CDTSpecial Weather StatementJANClay51 min
Jul 3, 7:24 PM CDTSpecial Weather StatementJANIssaquena36 min
Jul 3, 7:29 PM CDTSpecial Weather StatementJANYazoo46 min
Jul 3, 7:49 PM CDTSpecial Weather StatementJANLowndes41 min
Jul 3, 8:23 PM CDTSevere Thunderstorm WarningJANMadison37 min
Jul 3, 8:47 PM CDTSpecial Weather StatementJANKemper43 min
Jul 3, 8:50 PM CDTSpecial Weather StatementJANMadison25 min
Jul 4, 2:45 AM CDTSpecial Weather StatementJANBolivar30 min
Jul 4, 3:37 AM CDTFlash Flood WatchJANAttala, Bolivar, Carroll, Choctaw, Claiborne, Clay and 18 more11 hr
Jul 4, 3:40 AM CDTSpecial Weather StatementJANBolivar50 min
Jul 4, 4:27 AM CDTSpecial Weather StatementJANWashington33 min
Jul 4, 4:41 AM CDTSpecial Weather StatementJANGrenada34 min
Jul 4, 6:30 AM CDTFlash Flood WarningJANCarroll, Montgomery3 hr
Jul 4, 10:54 AM CDTSpecial Weather StatementJANWarren36 min
Jul 4, 11:27 AM CDTSpecial Weather StatementJANMadison33 min
Jul 4, 11:43 AM CDTSpecial Weather StatementJANHinds, Madison32 min
Jul 4, 11:57 AM CDTSpecial Weather StatementJANLeake33 min
Jul 4, 12:10 PM CDTSpecial Weather StatementJANRankin35 min
Jul 4, 12:26 PM CDTSpecial Weather StatementJANKemper19 min
Jul 4, 12:33 PM CDTSpecial Weather StatementJANKemper27 min
Jul 4, 12:49 PM CDTSpecial Weather StatementJANCopiah, Simpson41 min
Jul 4, 1:01 PM CDTSpecial Weather StatementJANNewton44 min
Jul 4, 1:05 PM CDTSpecial Weather StatementJANJasper25 min
Jul 4, 1:12 PM CDTSevere Thunderstorm WarningJANClarke, Jasper48 min
Jul 4, 1:15 PM CDTSpecial Weather StatementJANMarion45 min
Jul 4, 1:30 PM CDTSpecial Weather StatementJANLawrence, Lincoln, Simpson, Smith45 min
Jul 4, 1:37 PM CDTSpecial Weather StatementJANJasper38 min
Jul 4, 1:41 PM CDTSpecial Weather StatementJANLamar, Marion34 min
Jul 4, 1:54 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln66 min
Jul 4, 1:59 PM CDTSpecial Weather StatementJANClarke31 min
Jul 4, 2:12 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis36 min
Jul 4, 2:16 PM CDTSevere Thunderstorm WarningJANClarke44 min
Jul 4, 2:20 PM CDTSpecial Weather StatementJANForrest40 min
Jul 4, 2:28 PM CDTSevere Thunderstorm WarningJANForrest, Jones, Lamar62 min
Jul 4, 2:40 PM CDTSevere Thunderstorm WarningJANJones50 min
Jul 4, 2:42 PM CDTFlash Flood WarningJANFranklin, Lincoln3 hr
Jul 4, 2:53 PM CDTFlash Flood WarningJANCovington, Jefferson Davis, Lawrence3 hr
Jul 4, 3:04 PM CDTFlash Flood WarningJANJones3 hr
Jul 4, 3:07 PM CDTSpecial Weather StatementJANFranklin23 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.